(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 95 (1996) | previous | next

  • P. Zanardo; U. Zannier
    Commutative domains large in their M-adic completions
    95 1996 pages 1–9 paper@numdam review@mr review@zbl
  • R. K. Raina
    On univalent and starlike Wright's hypergeometric functions
    95 1996 pages 11–22 paper@numdam review@mr review@zbl
  • Mario Marino; Antonio Maugeri
    A remark on the note: “Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth” [Rend. Sem. Mat. Univ. Padova 76 (1986), 219–245]
    95 1996 pages 23–28 paper@numdam review@mr review@zbl
  • Yang Kok Kim
    Groups preserving the cardinality of subsets product under permutations
    95 1996 pages 29–36 paper@numdam review@mr review@zbl
  • Alan Adolphson; Steven Sperber
    Differential modules defined by systems of equations
    95 1996 pages 37–57 paper@numdam review@mr review@zbl
  • Benedetto Piccoli
    Regular time-optimal syntheses for smooth planar systems
    95 1996 pages 59–79 paper@numdam review@mr review@zbl
  • Rolf Burkhardt; Otto Mutzbauer
    Almost completely decomposable groups with primary cyclic regulating quotient
    95 1996 pages 81–93 paper@numdam review@mr review@zbl
  • Martha Saboyá-Baquero
    The lattice of very-well-placed subgroups
    95 1996 pages 95–105 paper@numdam review@mr review@zbl
  • M. Akkar; C. Nacir
    Structure m-convexe d'une algèbre limite inductive localement convexe d'algèbres de Banach
    95 1996 pages 107–126 paper@numdam review@mr review@zbl
  • Lucio Guerra
    A universal property of the Cayley-Chow space of algebraic cycles
    95 1996 pages 127–142 paper@numdam review@mr review@zbl
  • Patrizia Longobardi; Mercede Maj; Avinoam Mann; Akbar Rhemtulla
    Groups with many nilpotent subgroups
    95 1996 pages 143–152 paper@numdam review@mr review@zbl
  • Italo Tamanini; Giuseppe Congedo
    Optimal segmentation of unbounded functions
    95 1996 pages 153–174 paper@numdam review@mr review@zbl
  • Ulrich Albrecht; Alberto Facchini
    Mittag-Leffler modules and semi-hereditary rings
    95 1996 pages 175–188 paper@numdam review@mr review@zbl
  • Rolf Brandl; Valeria Fedri; Luigi Serena
    On self-centralizing Sylow subgroups of order four
    95 1996 pages 189–199 paper@numdam review@mr review@zbl
  • Christopher P. L. Rhodes
    The S-transform and its dual with applications to Prüfer extensions
    95 1996 pages 201–216 paper@numdam review@mr review@zbl
  • Piero Montecchiari
    Multiplicity results for a class of semilinear elliptic equations on Rm
    95 1996 pages 217–252 paper@numdam review@mr review@zbl
  • D. Bainov; V. Petrov
    Oscillation and asymptotic behaviour of neutral equations with distributed delay
    95 1996 pages 253–261 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS